# SDR R61A201804150495

- Difficulty date: April 15, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,172 hours, 15,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 425324
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXIT SIGN LENS CRACKED. R&R EXIT SIGN LENS COVER IAW AMM 33-50-17.
